A Caltech Library Service

Representations of Positive Projections II

Luxemburg, W. A. J. and de Pagter, B. (2005) Representations of Positive Projections II. Positivity, 9 (4). pp. 569-605. ISSN 1385-1292. doi:10.1007/s11117-004-2774-4.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


In this paper we obtain a number of Maharam-type slice integral representations, with respect to scalar measures, for positive projections in Dedekind complete vector lattices and f-algebras.

Item Type:Article
Related URLs:
URLURL TypeDescription ReadCube access
Additional Information:© Springer 2005.
Subject Keywords:Fourier Analysis; Integral Representation; Operator Theory; Scalar Measure; Potential Theory
Issue or Number:4
Classification Code:AMS Classification: 47B65, 46A40, 06F25
Record Number:CaltechAUTHORS:20181003-135738314
Persistent URL:
Official Citation:Luxemburg, W.A.J. & Pagter, B.D. Positivity (2005) 9: 569.
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:90097
Deposited By: George Porter
Deposited On:06 Oct 2018 14:56
Last Modified:16 Nov 2021 00:40

Repository Staff Only: item control page